# SDR AALA20011772

- Difficulty date: August 29, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK NR 1.  REMOVED DAMAGED AREA OF NR 1 SEAT TRACK STATION 1235 TO 1238.  INSTALLED SEAT TRACK PLUG PER 53-05 FIG 4A.  (M)
